Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Aspirin 325 Mg Enteric Coated Regular Strength Tablets - 100 Each

Click the link to view more Aspirin Tablets Items
5.00 stars, based on 1 reviews 1 review(s). | Write a review
Generic Ecotrin - Aspirin is used for the temporary relief of minor aches and pains. SALE.
Retail: $4.00
Our Price:$2.49
You Save: $1.51 (37.8%)
    Reward Points on this item:2
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 017714011017
    MANUFACTURER: PREFFERED PLUS PRODUCTS.

    INDICATIONS:
    Aspirin Enteric Coated Regular Strength Tablets is used for the temporary relief of minor aches and pains associated with: arthritis, rheumatism.

    INGREDIENTS:
    Active Ingredients:
    Each Tablet Contains: Aspirin 325mg.
    Inactive Ingredients:
    Black Iron Oxide, Cellulose, Collodial Silicon Dioxide, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hydroxypropyl Methylcellulose, Polydextrose, Polyethylene Glycol, Shellac Wax, Sodium Alginate, Sodium Bicarbonate, Starch, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.

    DIRECTIONS:
    Drink a full glass of water with each dose.
    Adults and children 12 years and over: 1 to 2 tablets every 4 hours, while symptoms persist, not to exceed 12 tablets in 24 hours unless directed by a physician.
    Children under 12 years: ask a physician.


    Shipping Weight : 0.30 lb
    Overall Customer Rating of 1 Reviews:
    NJ

    Everything arrived in great shape. We will be using you more.

    Rating:
    Pros:
    Cons:
    Great way to shop!